| Model Number |
01.18.413 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
01/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 months after the primary, the patient came in presenting pain due to a periprosthetic fracture at the lesser trochanter and the cause is unknown.The surgeon cabled the fracture and revised the amistem-p size 3 stem to an amistem-c size 5 stem, and revised the head to a same size head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22 january 2026.Lot: 2300994: (b)(4) items manufactured and released on 31-may-2023.Expiration date: 2028-05-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.